MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-LG
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Advance (2920); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 29 mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The patient has a prior medical history of carotid artery stenosis, and a vascular graft was placed in the aorta for an unknown reason.The patient also had a horizontal anatomy with an angulation of 71 degrees.Transfemoral access was selected as the access site.During the procedure, the ds was difficult to be inserted and unable to be advanced, and the valve capsule part was reported to be flared.A new 29 mm, navitor vision valve was selected for implant using a large flexnav ds.It was unable to be advanced, and a kink was observed and it was removed from the patient's anatomy.A third new 29 mm, navitor valve was selected for implant using a third large flexnav ds.It was unable to be recaptured so it was pulled into descending aorta, and a micro-adjustment wheel was used.The valve was able to be implanted successfully at a depth of 6 mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Post-procedure, neurosurgeon confirmed that cerebral infarction had occurred.The patient had experienced loss of consciousness (delayed awakening from general anesthesia), but consciousness has now been regained.The patient is currently hospitalized and is receiving medication.Extracorporeal membrane oxygenation (ecmo) was placed for an unknown reason.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25167103
Report Number2135147-2026-03220
Device Sequence Number13307582
Product Code NPT
UDI-Device Identifier05415067031389
UDI-Public(01)05415067031389(17)270831(10)11207630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFNAV-DS-LG
Device Catalogue NumberFNAV-DS-LG
Device Lot Number11207630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NVRO-29.
Patient Age81 YR
Patient SexMale